RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2002, Issue 3(26), Pages 115–120 (Mi iimi254)  

On remote points and butterfly-points

S. A. Logunov

Udmurt State University, Izhevsk

Abstract: It is proved for second countable topological spaces without isolated points, that every remote point in the remainder of Chech–Stone compactification is a butterfly-point.

Full text: PDF file (1956 kB)
References: PDF file   HTML file
UDC: 511.83
Received: 01.06.2002

Citation: S. A. Logunov, “On remote points and butterfly-points”, Izv. IMI UdGU, 2002, no. 3(26), 115–120

Citation in format AMSBIB
\Bibitem{Log02}
\by S.~A.~Logunov
\paper On remote points and butterfly-points
\jour Izv. IMI UdGU
\yr 2002
\issue 3(26)
\pages 115--120
\mathnet{http://mi.mathnet.ru/iimi254}


Linking options:
  • http://mi.mathnet.ru/eng/iimi254
  • http://mi.mathnet.ru/eng/iimi/y2002/i3/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:53
    Full text:31
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020